# SDR AALA202202115366

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,245 hours, 14,666 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE WORKS INCORRECTLY. REMOVED AND REPLACED RIGHT AFT LAVATORY DOOR LATCH PER CMM 25-40-65.
